# SDR DALA2024112111127

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 5,069 hours, 581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3424 DOOR 3L CHECK DOOR BOTTLE MESSAGE ON FAP. CORRECTIVE ACTION: SERVICED DOOR BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (6691042)
